What are the symptoms of xanax withdrawl? How hard is it to come off 2mg (2 blues) per day (sometimes 3)? Is that considered a lot? I was prescribed 4mg a day a long long time ago, but never took them regularly so I don't know. Can't get Dr.s advice b/c I don't have a script or any contact with my past Dr. He was about 90 yr.s old 6 yr.s ago when I last saw him, and lives (or lived) about 1500 miles away. SO....Can anyone tell me what to expect? P.S. I already know not to stop cold turkey and about the stories of seizures. I just don't know what amount ppl. were taking who experienced this etc.
If you read my other posts you'll see I have other "stuff" going on, but this is my main question I'm currently seeking an answer for.
We cnt give u specific taper plans on this forum.Im glad u know about not going cold turkey.I can tell u that a proper taper is slow.U r NOT taking a lot compared to some but u taking enough that if u taper to fast u will b miserable.U can expect sleeplessness,anxiety are the2main side effects.Im going to send u a private message so check that.
These kind of post are noe getting my attention. I had no choice to go c/t off of methedone, adderral and clonazepam. I now understand that the place I went failed to taper me with something else to help the withdraw from the benzo. I too could of had a seizure. I was just confused why it took me a loooooong time in many satges of detox. I now feel that besides the methedone the high anxiety for over 40 days was too a benzo. I did not know that benzo were so dangeous to come off of. Heck they give the drinker a benzo to taper from.....As far as to taper I can not help but some here will be along to give you the info you might need we usually can only share are own experience.
Hang In they will be flowing in........
Btw u CAN go to a dr and get help.no not the doc that prescribed them but another one.A pcp if u have one,the e.r. will help u as well.both will give u a taper plan.u would b surprised to know how many people have this problem cause its certainly nothing new.It would be ideal to c a doctor dnt b scared of it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.